# SDR DALA2017071905581

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 75,055 hours, 56,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PIN PULLED AND SLIDE UNRAVELED. REMOVED AND REPLACED THE L1 DOOR SLIDE IAW AMDS 2561-4964.
